# SDR AWXA200301019

- Difficulty date: August 15, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Part number: 69619221
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A 1.75 INCH CRACK WAS FOUND ON LT WING LEADING EDGE FORMER AT WS 222.7, JUST INBOARD OF NR 1 PYLON.  MAINTENANCE CUT OUT DAMAGE ON LT WING LEADING EDGE FORMER AT WS 222.7 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-40-03 FIG 1 PG 1-6.
